Loading [MathJax]/extensions/tex2jax.js

Linear combinations of D.D. Stancu polynomials

Abstract

By using Markov-Polya probabilistic shceme, in 1968 D.D. Stancu introduced and studied a new class of linear positive operators of polynomial type. In this paper we investigate cerain linear combinations of Stancu operators which, under additional requirements, approximate a function with a smaller error than the original polynomials.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Markov-Polya scheme; Stancu polynomial; rate of convergence.

Paper coordinates

O. Agratini, Linear combinations of D.D. Stancu polynomials, Revue d’Analyse Numerique et de Theorie de l’Approximation, 27 (1999) no. 1, pp. 15-22.

PDF

About this paper

Journal

Revue d’Analyse Numerique et de Theorie de l’Approximation

Publisher Name

Publishing House of the Romanian Academy

Print ISSN

2457-6794

Online ISSN

2501-059X

google scholar link

1998

Related Posts